Modified Robust Ridge M-Estimators in Two-Parameter Ridge Regression Model

Seyab Yasin, Sultan Salem, Hamdi Ayed, Shahid Kamal, Muhammad Suhail, Yousaf Ali Khan, Ishfaq Ahmad (Editor)

Research output: Contribution to journalArticlepeer-review

Abstract

The methods of two-parameter ridge and ordinary ridge regression are very sensitive to the presence of the joint problem of multicollinearity and outliers in the y-direction. To overcome this problem, modified robust ridge M-estimators are proposed. The new estimators are then compared with the existing ones by means of extensive Monte Carlo simulations. According to mean squared error (MSE) criterion, the new estimators outperform the least square estimator, ridge regression estimator, and two-parameter ridge estimator in many considered scenarios. Two numerical examples are also presented to illustrate the simulation results.
Original languageEnglish
Article number1845914
Pages (from-to)1-24
JournalMathematical Problems in Engineering
Volume2021
DOIs
Publication statusPublished - 22 Sep 2021

Fingerprint

Dive into the research topics of 'Modified Robust Ridge M-Estimators in Two-Parameter Ridge Regression Model'. Together they form a unique fingerprint.

Cite this